# SDR RAIA970102

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Part number: 21188406
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 1,312 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

JFK - FLT 7731 - RIGHT ENGINE TORQUE FLUCTUATION.  MAINTENANCE SWAPPED BRIDGES IN THE INTEGRATED ENGINE CONTROL COMPUTER.  (X)
